Top
20
Doctor insights on: Cellulitis Mrsa Lupus On Arm

Share
Dr. Michael Miller
992 doctors shared insights

Cellulitis (Definition)

A common skin condition caused by bacteria. Common symptoms may include fever, a skin sore that appears suddenly and grows quickly, and redness, pain, and tenderness ...Read more


2

2
Skin rash infection on upper arms?

Skin rash  infection  on upper  arms?

Needs examination: A rash on your arms could be due to many reasons. Allergy, eczema, contact dermatitis, viral infection, disease, Autoimmune diseases. You may need to see a Dr to diagnose the cause and treat accordingly ...Read more

See 1 more doctor answer
4

4
Is MRSA and cellulitis the same skin problem?

Is MRSA and cellulitis the same skin problem?

No.: Mrsa is a type of bacteria that can cause cellulitis (skin infection) or an abscess. There are also other types of bacteria that can cause cellulitis. We hear a lot about MRSA because it is resistent to a lot of common antibiotics. ...Read more

See 1 more doctor answer
5

5
I had an allergic reaction to bactrim (sulfamethoxazole and trimethoprim) on 1/11/14 (swollen lips and rashes on abdomen & back arm). I was given doxycycline hyclate. Rash became bumps?

I had an allergic reaction to bactrim (sulfamethoxazole and trimethoprim) on 1/11/14 (swollen lips and rashes on abdomen & back arm). I was given doxycycline hyclate. Rash became bumps?

Bactrim (sulfamethoxazole and trimethoprim): If you meant that the rash was progressing without interruption despite switching to doxycycline, i would venture that the rash is just from the progression of the sulfa rash since the process will likely last for a week or two. Beware of sunlight exposure from doxycyline which may give a nasty sunburn for some people. ...Read more

See 1 more doctor answer
7

7
Boil on leg busted. More bumps appeared on genitals. 2 diff doctors say staph does not look like herpes. Culture shows herpes. Could this be wrong?

Boil on leg busted. More bumps appeared on genitals. 2 diff doctors say staph does not look like herpes. Culture shows herpes. Could this be wrong?

Follow science: It could be wrong but i would review the the culture. Bumps on genitals are more likely to be herpes. If the treatment for the virus cures the bumps then it is probably not bacterial. ...Read more

8

8
Psoriasis = blotchy rash on the elbow?

Psoriasis = blotchy rash on the elbow?

Psoriasis: Psoriasis on the elbow is usually a thickened, silvery scaled plaque that may have a reddish base. Blotchy rashes are not usually psoriasis. ...Read more

See 1 more doctor answer
9

9
Can bactroban (mupirocin) cause rash on buttocks-i have scant MRSA perianal area. On doxycycline- also using bact waiting for 2nd culture to rule out yeast/fungus?

Can bactroban (mupirocin) cause rash on buttocks-i have scant MRSA perianal area. On doxycycline- also using bact waiting for 2nd culture to rule out yeast/fungus?

Unlikely: Anyone "can" become allergic to anything, but as described, it is unlikely, and more likely that a fungal issue will be identified on culture. Good luck! ...Read more

See 1 more doctor answer
10

10
Red pores/rashes on leg. Spreading on another leg. Is it chicken pox?

Red pores/rashes on leg. Spreading on another leg. Is it chicken pox?

Doubt it: Cpx is a rash that generally starts around the neck and face before spreading elsewhere.The pox starts as a small bump that quickly becomes a blister about 2X the size of a BB shot ,ruptures and begins to dry all in the space of 12 hrs.They come up in waves of half a dozen or more.Your description does not bear any resemblance to this. ...Read more

12

12
Purple pimple in area of panty line/ pubic hair. Saw derm immed. He dx small furuncle. Rx'd Bactroban (mupirocin). Read boils in groin DANGEROUS. Scared! MRSA?

Purple pimple in area of panty line/ pubic hair. Saw derm immed. He dx small furuncle. Rx'd Bactroban (mupirocin). Read boils in groin DANGEROUS. Scared! MRSA?

Bactroban (mupirocin) works well: on MRSA often, but in some cases oral antibiotics are necessary and or drainage. If not better in 48 hours call for oral meds, culture and possible drainage. ...Read more

14

14
Cellulitis on my face or under the skin pimple?

Cellulitis on my face or under the skin pimple?

Cellulitis is a: a concern and looks nothing like a pimple. I would see doctor preferably dermatologist for diagnosis and treatment ...Read more

15

15
Positive ANA w/1.80h bloodwork ok loosing hair, patches bald, leg tightness,butterfly rash on face, sun reaction, eyelids peeling, no tears, lupus?

Positive ANA w/1.80h bloodwork ok loosing hair, patches bald, leg tightness,butterfly rash on face, sun reaction, eyelids peeling, no tears, lupus?

See a doc : A 1:80 Ana is barely abnormal but seeing a rheumatologist for an evaluation would be a good idea - the eval would include a history and examination and possibly some more detailed blood testing to see if anything important is going on. ...Read more

See 1 more doctor answer
17

17
Fatigue, joint pain, occasional red rash on face, positive ANA (twice), C3 is 73 and C4is 14. Could it be lupus?

Fatigue, joint pain, occasional red rash on face, positive ANA (twice), C3 is 73 and C4is 14. Could it be lupus?

Maybe: The real question is "Should we TREAT you for lupus with godawful high-power medications when you probably don't have it?" People with a clinical picture like yours usually have all this stuff go away after a while. Get seen by a specialty dermatologist for the rash; rosacea can mimic lupus. Ignore low-titer ANA's. Think about getting back to that fitness-focused lifestyle you had as a teen. ...Read more

See 1 more doctor answer
19

19
Pustular rash face/chest when on antibiotics (sinuses) doc said rare skin reaction. Could it have been shingles? Rash going away once med stopped

Pustular rash face/chest when on antibiotics (sinuses) doc said rare skin reaction. Could it have been shingles? Rash going away once med stopped

AGEP?: Acute generalized exanthematous pustulosis? Few other true drug-related adverse reactions result in general pustular rash. This can be a non-specific reaction (can occur with several unrelated drugs) and may be related to complicating underlying inflammatory condition. See Immunologist to review/assess the reaction and to better define future risk. Not advisable to simply avoid the med in future ...Read more